A note on the convex infimum convolution inequality

Naomi Feldheim, Arnaud Marsiglietti, Piotr Nayar, Jing Wang

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

We characterize the symmetric real random variables which satisfy the one dimensional convex infimum convolution inequality of Maurey. We deduce Talagrand's two-level concentration for random vector (X1, Xn), where Xi 's are independent real random variables whose tails satisfy certain exponential type decay condition.

Original languageEnglish
Pages (from-to)257-270
Number of pages14
JournalBernoulli
Volume24
Issue number1
DOIs
StatePublished - Feb 2018
Externally publishedYes

Bibliographical note

Publisher Copyright:
© 2018 ISI/BS.

Keywords

  • Concentration of measure
  • Convex sets
  • Infimum convolution
  • Poincaré inequality
  • Product measures

Fingerprint

Dive into the research topics of 'A note on the convex infimum convolution inequality'. Together they form a unique fingerprint.

Cite this